Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Range transformations on a Banach function algebra. IV


Author: Osamu Hatori
Journal: Proc. Amer. Math. Soc. 116 (1992), 149-156
MSC: Primary 46J10
DOI: https://doi.org/10.1090/S0002-9939-1992-1073526-3
MathSciNet review: 1073526
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Functions in ${\text {Op}}\left ( {{I_D},\operatorname {Re} A + L} \right )$ are harmonic on $D$ for a closed subalgebra $A$ of ${C_0}\left ( Y \right )$, an ideal $I$ of $A$ and a linear subspace $L$ of finite dimension in ${C_0}{,_R}\left ( Y \right )$ unless the uniform closure of $I$ is selfadjoint.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J10

Retrieve articles in all journals with MSC: 46J10


Additional Information

Keywords: Function algebra, range transformation, ultraseparating
Article copyright: © Copyright 1992 American Mathematical Society